Equations with Maximal Monotone Nonlinearities

Barbu V, Da Prato G, Röckner M (2016)
In: Stochastic porous media equations. Barbu V, Da Prato G, Röckner M (Eds); Lecture Notes in Mathematics, 2163. Cham: Springer : 49-93.

Sammelwerksbeitrag | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Herausgeber*in
; ;
Erscheinungsjahr
2016
Buchtitel
Stochastic porous media equations
Band
2163
Seite(n)
49-93
ISBN
978-3-319-41068-5
eISBN
978-3-319-41069-2
ISSN
0075-8434
Page URI
https://pub.uni-bielefeld.de/record/2911797

Zitieren

Barbu V, Da Prato G, Röckner M. Equations with Maximal Monotone Nonlinearities. In: Barbu V, Da Prato G, Röckner M, eds. Stochastic porous media equations. Lecture Notes in Mathematics. Vol 2163. Cham: Springer ; 2016: 49-93.
Barbu, V., Da Prato, G., & Röckner, M. (2016). Equations with Maximal Monotone Nonlinearities. In V. Barbu, G. Da Prato, & M. Röckner (Eds.), Lecture Notes in Mathematics: Vol. 2163. Stochastic porous media equations (pp. 49-93). Cham: Springer . doi:10.1007/978-3-319-41069-2_3
Barbu, V., Da Prato, G., and Röckner, M. (2016). “Equations with Maximal Monotone Nonlinearities” in Stochastic porous media equations, Barbu, V., Da Prato, G., and Röckner, M. eds. Lecture Notes in Mathematics, vol. 2163, (Cham: Springer ), 49-93.
Barbu, V., Da Prato, G., & Röckner, M., 2016. Equations with Maximal Monotone Nonlinearities. In V. Barbu, G. Da Prato, & M. Röckner, eds. Stochastic porous media equations. Lecture Notes in Mathematics. no.2163 Cham: Springer , pp. 49-93.
V. Barbu, G. Da Prato, and M. Röckner, “Equations with Maximal Monotone Nonlinearities”, Stochastic porous media equations, V. Barbu, G. Da Prato, and M. Röckner, eds., Lecture Notes in Mathematics, vol. 2163, Cham: Springer , 2016, pp.49-93.
Barbu, V., Da Prato, G., Röckner, M.: Equations with Maximal Monotone Nonlinearities. In: Barbu, V., Da Prato, G., and Röckner, M. (eds.) Stochastic porous media equations. Lecture Notes in Mathematics. 2163, p. 49-93. Springer , Cham (2016).
Barbu, Viorel, Da Prato, Giuseppe, and Röckner, Michael. “Equations with Maximal Monotone Nonlinearities”. Stochastic porous media equations. Ed. Viorel Barbu, Giuseppe Da Prato, and Michael Röckner. Cham: Springer , 2016.Vol. 2163. Lecture Notes in Mathematics. 49-93.